# SDR SWAA013100

- Difficulty date: November 14, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 12,521 hours, 8,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(DECLARED EMERGENCY) STRONG SMELL OF ELECTRICAL FIRE AND SOME SMOKE (ALTHOUGH LIMITED AS REPORTED BY FLIGHT ATTENDANT) UNKNOWN SOURCE.  INSP OVERHEAD CABIN (DROPPED PANELS).  REMOVED AND REPLACED BOTH PACK COALESCER BAGS, CHECKED CHIP DETECTORS BOTH ENG (LEAK CK OK ).  REMOVED AND REPLACED RECIRC FILTER, INSP DISTRIBUTION BAY, INSP GASPER AND RECIRC FANS, CHECKED ALL CABIN LIGHTS AND EMERG LIGHTS AND INSP GALLEYS.  NO DECREPANCIES FOUND, ODOR HAS DISSIPATED AND NO SMOKE EVIDENT, ALL CK'S PER MM.
